# SDR QXEA200602998

- Difficulty date: November 14, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 13,862 hours, 14,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2345: AT APPROXIMATELY 8000 FEET, FUSELAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE, UPON ARRIVAL AT THE GATE, FOUND AFT BAGGAGE DOOR HANDLE IN THE OUT POSITION.  VISUALLY INSPECTED HANDLE AND LATCH ASSY FOR DEFECTS.  NONE FOUND.  CW OPERATIONAL TEST OF THE AFT BAGGAGE DOOR IAW Q400 AMM 52-31-00-710-801.  OPS TEST GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
